# SDR AALA202407084490

- Difficulty date: June 26, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD ATTACH RAIL ASSEMBLY AT STA 500I FROM LBL 25 TO RBL 25. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1.
